Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    13
  • views
    17454

Day 83

northlincs4kylie

216 views

Soooo all I have is like one dying zit at the mo on my chin which is hardly worth mentioning to be honest :doh:

I do however have a problem...... I think I'm gonna have to stop taking Dianette. Yesterday I was soooo bloated and I'd only been eating small amounts and healthy food all day. I've also been walking more than normal for the last few days. Sometimes I do get bloated of course, but then even my boyfriend joked about my 'podge' last night. I know he wasn't trying to be mean but the fact that he also noticed it means its not just me imagining things. So anyway, I'd had a fair bit of bread with my soup for tea and thought it was maybe that...

But this morning I woke up, and normally when I wake up in the morning from being bloated the day before my stomach is much flatter, however this morning my stomach is still really big! When standing up straight my belly looks a few months pregnant! I also weighed about 8 stone 3/4 (about 123 lbs) this morning when normally I weigh approx 8 1/4 stone (115lbs). That's half a stone extra! I also think I'm getting loss of libido on it too :/ so probably have to stop taking it after this pack :) it's not toooo big a deal considering I think any improvement I have acne wise is from DKR anyway, but it would be nice to just have to take a pill for my skin rather than have to do the Regimen - plus it would be cheaper! Will keep you updated



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×